MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4371
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Abdominal Pain (1685); Anaphylactic Shock (1703); Chest Pain (1776); Low Blood Pressure/ Hypotension (1914); Anaphylactoid / Anaphylaxis (2218); Cough (4457)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, a patient with uremia for many years was treated with continuous hemodialysis.On the day of the event, the patient routinely came to the hospital for dialysis, and the dialysis filter and tubing were normal.Priming was done with a normal result, and an anticoagulant was administered.The dialysis started at 7:33 am, temperature 36.5°c, heart rate 75 beats/min, respiratory rate 18 beats/min, and blood pressure (bp) 140/93 mmhg.At 8:10 am, the patient suddenly presented with chest tightness and an obvious cough without obvious inducement.Considering the patient's biocompatibility of the high molecular material of the dialyzer, dialysis was immediately stopped, and the patient was given blood pressure and oxygen saturation.During this period, the patient did not come out.Considering anaphylactic shock, the patient was immediately given dexamethasone sodium phosphate injection (5mg) via intravenous push according to the doctor's instructions.The heart rate was 62 beats/min.At 08:14, blood pressure was measured at 79/58 mmhg, temperature 36.5°c, p90 beats/min, respiratory rate 18 breaths/min.The patient complained of abdominal pain, which was severe after inrush.The doctor ordered an intravenous drip of 0.9% ns 200 ml to be administered within five minutes.After app eal, the symptoms were treated, and the patient's chest tightness and cough were improved as compared to before.According to the doctor's instructions, the reported product was replaced after the blood was returned to continue the dialysis.At 8:20 a.M., the blood pressure was 96/68 mmhg.Under oxygen inhalation, the oxygen content was 80%, p90 times/bp103/75 mmhg.At 8:30 a.M., the patient¿s vital signs were stable, and the rest had no obvious discomfort symptoms.The dialysis treatment was successfully completed.Dialysis lines were the reported concomitant device.There was no reported alarm/error code activated or displayed.Besides the reported issue, there were no other visible defects or damages found on the product at the time of the event.There was no blood loss, and blood transfusion was not performed.After observation for half an hour, the patient was safe and got out of the hospital.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20246882
Report Number1000312731-2024-00014
Device Sequence Number7312764
Product Code KDI
UDI-Device Identifier08051736004147
UDI-Public08051736004147
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBP4371
Device Catalogue NumberIBP4371
Device Lot Number2311000313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/18/2024
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexMale